Symptoms of Digoxin Toxicity

Digoxin (Lanoxin®) is a medication prescribed to treat congestive heart failure and a type of abnormal heart rhythm called atrial fibrillation. If the level of this medication becomes too high, it can cause digoxin toxicity and may result in dangerous complications.
 
Digoxin toxicity can result from a sudden, large ingestion of the drug, or may occur in some cases with normal use. Therefore, it is important to report any toxicity symptoms to your healthcare provider, even if you believe you have not taken too much of this medication.
 
The most common symptoms of digoxin toxicity include:
 
  • Vomiting
  • Dizziness
  • Confusion
  • Vision changes, including blurred or yellowish vision.
 
(Click Digoxin Toxicity for more symptoms to watch out for and tips on how to reduce your risk for developing potentially serious complications while taking digoxin.)
Life After a Stent: 5 Realistic Ways to Take Charge of Your Health
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.